| Model Number |
15-8522/06 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Fall (1848); Loss of Range of Motion (2032)
| Date of Event |
10/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The review of the device history showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
Fracture of the male taper of a stem segment [customer].
Additional Manufacturer Narrative
The review of the device history showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
Event or Problem Description
Fracture of the male taper of a stem segment [customer].